Abundance and spatial distribution of mosquitoes at Lake Bullawarra, Queensland (Diptera: Culicidae)

Fanning, I. D., Marks, E. N., Williams, G. M. and Kay, B. H. (1994) Abundance and spatial distribution of mosquitoes at Lake Bullawarra, Queensland (Diptera: Culicidae). Journal of the Australian Entomological Society, 33 1: 17-23.

Author Fanning, I. D.
Marks, E. N.
Williams, G. M.
Kay, B. H.
Title Abundance and spatial distribution of mosquitoes at Lake Bullawarra, Queensland (Diptera: Culicidae)
Journal name Journal of the Australian Entomological Society
ISSN 0004-9050
Publication date 1994
Sub-type Article (original research)
Volume 33
Issue 1
Start page 17
End page 23
Total pages 7
Place of publication Brisbane
Publisher Australian Entomological Society
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Population Health Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 56 Abstract Views  -  Detailed Statistics
Created: Thu, 28 Aug 2008, 16:27:38 EST